Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.


J. L. Riley and Otto Dunkel
The American Mathematical Monthly
Vol. 27, No. 7/9 (Jul. - Sep., 1920), pp. 334-335
DOI: 10.2307/2972274
Stable URL:
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails